# SDR DLM90091965

- Difficulty date: December 11, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 40,089 hours, 21,527 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AUTOSPOILER FAIL MESSAGE ILLUMINATED.  WHEN GEAR WAS RETRACTED THE GEAR HANDLE ONLY CAME HALFWAY UP AND ALL 3 GEAR LIGHTS WENT RED.  THE GEAR HANDLE WAS RETURNED TO THE DOWN POSITION AND ALL 3 GEAR LIGHTS TURNED GREEN.   THE OAP SHOWED LT & RT EEC FAULTS WITH PERF PENALTY 5 ON THE STATUS PAGE. THE PRESSURIZATION DEPRESSURIZED AND THE ACARS  DID NOT HAVE AN OUTTIME INDICATING THE ACFT THOUGHT IT WAS ON THE GROUND.  REPLACED SEALS ON METERING TUBE ASSY.  REPACKED NOSE STRUT 32-21-09.
